Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 170, NWS St. Louis, MO

April 6, 2006Saint Charles County, Warren County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 6, 2006, 12:40 AM CDT for Saint Charles County, Warren County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2006, 12:40 AM CDT (05:40 UTC)
Expired
Apr 6, 2006, 1:30 AM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 26 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 11:09 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.7 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2225 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 060542
SVRLSX
MOC183-219-060630-
/O.NEW.KLSX.SV.W.0170.060406T0540Z-060406T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1240 AM CDT THU APR 6 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  EASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 130 AM CDT

* AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED 7 MILES WEST OF NEW MELLE...OR ABOUT 8 MILES
  SOUTH OF WRIGHT CITY...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW MELLE...
  AUGUSTA...
  LAKE ST. LOUIS...
  DEFIANCE...
  DARDENNE PRAIRIE...
  OFALLON...
  WELDON SPRING...
  COTTLEVILLE...
  HARVESTER...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3884 9116 3867 9116 3855 9088 3876 9052

$$

BRITT
2 follow-up statements
000 
WWUS53 KLSX 060607
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
105 AM CDT THU APR 6 2006

MOC219-060615-
/O.CAN.KLSX.SV.W.0170.000000T0000Z-060406T0630Z/
WARREN MO-
105 AM CDT THU APR 6 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARREN COUNTY IS 
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE 
COUNTY...SO THE WARNING HAS BEEN CANCELLED.  ADDITIONAL STRONG 
THUNDERSTORMS ARE POSSIBLE TONIGHT...AND A SEVERE THUNDERSTORM WATCH 
REMAINS IN EFFECT UNTIL 5 AM CDT.

LAT...LON 3873 9095 3863 9096 3858 9084 3869 9067

$$

MOC183-060630-
/O.CON.KLSX.SV.W.0170.000000T0000Z-060406T0630Z/
ST. CHARLES MO-
105 AM CDT THU APR 6 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT 
FOR ST. CHARLES COUNTY...

AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
OVER NEW MELLE...MOVING EAST AT 20 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
DEFIANCE AND MATSON.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3873 9095 3863 9096 3858 9084 3869 9067

$$

BRITT
000 
WWUS53 KLSX 060629
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
126 AM CDT THU APR 6 2006

MOC183-060636-
/O.EXP.KLSX.SV.W.0170.000000T0000Z-060406T0630Z/
ST. CHARLES MO-
126 AM CDT THU APR 6 2006

...THE SEVERE THUNDERSTORM WARNING FOR ST. CHARLES COUNTY WILL BE 
ALLOWED TO EXPIRE AT 130 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED TO JUST BELOW 
SEVERE LIMITS AND MOVED OUT OF THE COUNTY.

THERE IS ANOTHER STRONG THUNDERSTORM 5 MILES NORTHWEST OF 
WENTZVILLE.  THIS STORM WILL AFFECT AREAS AROUND WENTZVILLE... 
FORISTELL AND FLINT HILL THROUGH 2 AM CDT.  ADDITIONAL STRONG 
THUNDERSTORMS ARE POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS 
IN EFFECT UNTIL 5 AM CDT.

LAT...LON 3873 9095 3863 9096 3858 9084 3869 9067

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 12:08 AM CDT, 32 minutes earlier.

Area forecast discussion, Apr 6, 12:08 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 AM CDT THU APR 6 2006

.DISCUSSION...
AN ACTIVE SPRING WX REGIME IS FCST TO REMAIN RELATIVELY INTACT FOR
AT LEAST THE NEXT SEVERAL WEEKS. FOR OUR CWA...THE NEXT WEATHER
MAKER WILL BEGIN TO AFFECT THE AREA TONIGHT...WITH BEST CHANCES OF
SEVERE WEATHER THURSDAY AFTERNOON AND EVENING.

FOR TONIGHT...WARM FRONT TO SLOWLY MOVE NORTH AND INTO NORTHERN
PORTIONS OF CWA. EXPECT ACTIVITY TO BE ON THE INCREASE DURING THE
EVENING HOURS...MAINLY NORTH OF THE BOUNDARY...WITH BEST CHANCES
AFTER MIDNIGHT ON NOSE OF 50KT LOW LEVEL JET. SO HIGHEST POPS WILL
CONTINUE TO BE OVER NORTHERN HALF OF CWA.

ON THURSDAY...CWA TO BE IN WARM SECTOR FOR MOST OF THE DAY AND
STRONGLY CAPPED...SO LOWERED POPS TO LOW CHANCE CATAGORY...THOUGH
STILL HAVE LIKELY POPS FOR A FEW HOURS BETWEEN 11Z AND 15Z OVER FAR
NORTHERN SECTIONS OF CWA FROM ACTIVITY ALONG AND NORTH OF WARM
FRONT. AS FOR HIGH TEMPS...LOW TO MID 70S A GOOD BET.

LATE THURSDAY AFTERNOON AND EVENING WILL BE THE MOST ACTIVE
TIME...AS DRY LINE AND COLD FRONT OVER EASTERN KANSAS RACE EAST
ACROSS MISSOURI...SIMILAR TO LAST SUNDAY/S EVENT. WITH SUCH STRONG
DYNAMICS...CAP WILL ERODE VERY QUICKLY...CAUSING EXPLOSIVE
DEVELOPMENT OVER WESTERN MISSOURI. SPC CONTINUES TO HAVE MOST OF
MISSOURI IN A MODERATE RISK FOR DAY 2. KEPT LIKELY POPS FOR EVENING
HOURS...THEN TAPER OFF TO CHANCE MOST LOCATIONS AFTER SYSTEM MOVES
THROUGH.

HOWEVER...BY FRIDAY...LINGERING UPPER LOW STILL OVER REGION WITH
NICE COLD CORE ALOFT. SO COULD HAVE ANOTHER ROUND OF
THUNDERSTORMS...SOME SEVERE...ON BACKSIDE OF SYSTEM.

BY FRIDAY NIGHT...UPPER TROF SHIFTS OFF TO OUR EAST...BRINGING AN
END TO OUR PCPN CHANCES WITH DRY AND COOLER WEATHER IN STORE FOR THE
WEEKEND.

BEYOND SUNDAY...ONLY MADE MINOR ADJUSTMENTS TO EXTENDED...AS UPPER
RIDGE SLOWLY SLIDES TO OUR EAST WITH NEXT CHANCE FOR PCPN BY NEXT
WEDNESDAY.

BYRD

&&

.AVIATION...
FOR THE 06Z TAFS...
ONGOING CONVECTION ACROSS THE CWFA WILL CONTINUE THROUGH THE
OVERNIGHT AREAS. CONDITIONS IN THE STORMS WILL NO DOUBT DROP TO
MVFR OR IFR. NUMEROUS REPORTS OF QUARTER TO GOLF BALL SIZED HAIL IN
CENTRAL MISSOURI WITH THE STRONGEST STORMS...AND EXPECT THESE
STORMS TO OCCASIONALLY PULSE UP TO PRODUCE LARGE HAIL AS THE NIGHT
GOES ON. OUTSIDE THE STORMS...RELATIVELY CALM VFR CONDITIONS TO
PREVAIL. AIRMASS OVER THE AREA WILL CONTINUE TO DESTABILIZE ON
THURSDAY. EXPECT SCATTERED CONVECTION TO BE FLOATING ABOUT DURING
THE DAY...WITH AN INCREASE DURING THE AFTERNOON. MAIN SEVERE
WEATHER THREAT WILL BE DURING THE EVENING...MOST LIKELY BETWEEN
02Z AND 06Z. LOOKS LIKE INDIVIDUAL SUPERCELLS WILL FORM ON THE DRY
LINE OVER EASTERN KANSAS/WESTERN MISSOURI DURING THE LATE
AFTERNOON THEN MERGE INTO A SQUALL LINE AND RACE EAST ACROSS OUR
AREA DURING THE EVENING.

CARNEY
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 5, 10:18 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 PM CDT WED APR 5 2006

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-061700-
ADAMS IL-AUDRAIN-BOONE-BROWN-CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-
MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-PIKE IL-RALLS-SHELBY-
1018 PM CDT WED APR 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE TONIGHT AS
SOUTHWEST WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE CONTINUE TO
USHER WARMER AND UNSTABLE AIR INTO THE REGION.  THERE IS A SLIGHT
RISK THAT A FEW OF THESE STORMS MAY BECOME SEVERE TONIGHT...WITH
HAIL UP TO THE SIZE OF GOLFBALLS BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH EARLY THURSDAY
AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO REACH SEVERE LIMITS.

THE LIKELIHOOD IS INCREASING THAT ANOTHER ROUND OF SEVERE WEATHER
WILL OCCUR FROM LATE THURSDAY AFTERNOON THROUGH THE EARLY MORNING
HOURS OF FRIDAY AS MOISTURE AND INSTABILITY COME TOGETHER AROUND A
VIGOROUS STORM SYSTEM. AT THIS TIME...IT APPEARS THAT THURSDAY
EVENING WILL BE THE MOST ACTIVE PERIOD AND THE MAIN THREAT AREA
WILL BE LOCATIONS WEST OF THE MISSISSIPPI RIVER...WHERE THERE IS A
MODERATE RISK FOR SEVERE THUNDERSTORMS IN PLACE. LARGE HAIL...
DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO FRIDAY...ESPECIALLY
THE AFTERNOON HOURS...AS THE MAIN STORM SYSTEM ROTATES THROUGH AND
A COLD FRONT PUSHES THROUGH. SEVERE STORMS WILL BE POSSIBLE...
WITH LARGE HAIL THE PRIMARY THREAT FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075-
084-085-099-061700-
BOND IL-CALHOUN IL-CLINTON IL-CRAWFORD-FAYETTE IL-FRANKLIN-GREENE IL-
IRON-JEFFERSON-JERSEY IL-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-
MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-REYNOLDS-ST CHARLES-
ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN-
WASHINGTON-WASHINGTON IL-
1018 PM CDT WED APR 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SOUTHWEST WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE WILL BRING
WARMER AND UNSTABLE AIR INTO THE REGION TONIGHT...CAUSING
THUNDERSTORMS TO INCREASE IN AREAL COVERAGE. WHILE WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...ISOLATED STORMS
COULD PRODUCE BRIEF DOWNPOURS AND HAIL UP TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH EARLY THURSDAY
AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO REACH SEVERE LIMITS.

THE LIKELIHOOD IS INCREASING THAT ANOTHER ROUND OF SEVERE WEATHER
WILL OCCUR FROM LATE THURSDAY AFTERNOON THROUGH THE EARLY MORNING
HOURS OF FRIDAY AS MOISTURE AND INSTABILITY COME TOGETHER AROUND A
VIGOROUS STORM SYSTEM. AT THIS TIME...IT APPEARS THAT THURSDAY
EVENING WILL BE THE MOST ACTIVE PERIOD AND THE MAIN THREAT AREA
WILL BE LOCATIONS WEST OF THE MISSISSIPPI RIVER...WHERE THERE IS A
MODERATE RISK FOR SEVERE THUNDERSTORMS IN PLACE. LARGE HAIL...
DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO FRIDAY...ESPECIALLY
THE AFTERNOON HOURS...AS THE MAIN STORM SYSTEM ROTATES THROUGH AND
A COLD FRONT PUSHES THROUGH. SEVERE STORMS WILL BE POSSIBLE...
WITH LARGE HAIL THE PRIMARY THREAT FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

BRITT

In the hours before

Local storm report, Apr 5, 9:39 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CDT WED APR 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             6 S FULTON              38.77N 91.95W
04/05/2006  E0.88 INCH       CALLAWAY           MO   AMATEUR RADIO

            HAIL COVERS THE GROUND.

&&

TILLY
Local storm report, Apr 5, 10:05 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 PM CDT WED APR 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             3 SE CHAMOIS            38.65N 91.73W
04/05/2006  E1.75 INCH       OSAGE              MO   PUBLIC

            HAIL COVERS THE GROUND.

&&

TILLY
Local storm report, Apr 5, 10:43 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CDT WED APR 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             GRANITE CITY            38.71N 90.13W
04/05/2006  E1.00 INCH       MADISON            IL   TRAINED SPOTTER

&&

TILLY
Local storm report, Apr 5, 11:38 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 PM CDT WED APR 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             5 E DRAKE               38.47N 91.37W
04/05/2006  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Apr 6, 12:25 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1225 AM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             WASHINGTON              38.55N 91.01W
04/06/2006  E0.75 INCH       FRANKLIN           MO   LAW ENFORCEMENT

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:48 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway42 min
Apr 5, 9:06 PM CDTSevere Thunderstorm WarningLSXCallaway24 min
Apr 5, 9:24 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Osage51 min
Apr 5, 10:09 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Osage51 min
Apr 5, 10:33 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery42 min
Apr 5, 10:51 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade39 min
Apr 5, 11:17 PM CDTSevere Thunderstorm WarningLSXMontgomery28 min
Apr 5, 11:24 PM CDTSevere Thunderstorm WarningLSXFranklin43 min
Apr 5, 11:58 PM CDTSevere Thunderstorm WarningLSXMontgomery, Warren47 min
Apr 6, 9:28 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade47 min
Apr 6, 10:34 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis71 min
Apr 6, 11:25 AM CDTSevere Thunderstorm WarningLSXFranklin23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.